This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
a few years ago i noticed bleeding from my penis (urethra) after particularly vigorous intercourse sexual intercourse. The blood was not flowing but washed away when i urinated. it stopped a week after with no medication. Two years after it happened again. A went to my doctor and many blood work was done.The tests confirm that my liver and kidney functions are normal, blood count is normal and beyond slight protein traces my urine is normal.Everyone of them normal. Liver Scan, CT scan, Kidney tested for cancer was negative. So the Doctor send me to Baltimore University to see the Doctor that was his teacher. He did all exams again and nothing was found. So he prescribed Ciprofloxacin HCL 500 MG TAAPO. I came back home, did not take the Cipro but a continued with Ibuprofen 800 prescribed by the first Urologist. After 30 days without sex and taken the Ibuprofen 800 the bleeding stop. All of this was last December. Last Weak it just came back like never before. I am very scared to go all that painful scope thing again inside my penis, and Prostate exams on every doctor that see me. My ejaculate came with blood, but it flush out after a urinate a couple times.
Any advice will be helpful sense no Doctor can or will give a straight answer after so many normal exams.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.